NAOC Open IR
新疆昆仑地震的可公度性
林辉1; 苏有锦1; 韩延本2; 胡辉2
2009
Source Publication自然灾害学报
ISSN1004-4574
Volume018Issue:005Pages:189
Abstract利用可公度性原理分析了近百年来在新疆昆仑地区发生的M≥7.0的地震,发现这些地震发生的时间具有可公度性,且它们基本上都发生在其时间轴上的可公度值点与其黄金分割点上。因而可以认为,可公度的扩张可为该地区大地震的预测提供一定的科学依据。
Language英语
Document Type期刊论文
Identifierhttp://ir.bao.ac.cn/handle/114a11/45147
Collection中国科学院国家天文台
Affiliation1.云南省地震局
2.中国科学院国家天文台
Recommended Citation
GB/T 7714
林辉,苏有锦,韩延本,等. 新疆昆仑地震的可公度性[J]. 自然灾害学报,2009,018(005):189.
APA 林辉,苏有锦,韩延本,&胡辉.(2009).新疆昆仑地震的可公度性.自然灾害学报,018(005),189.
MLA 林辉,et al."新疆昆仑地震的可公度性".自然灾害学报 018.005(2009):189.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[林辉]'s Articles
[苏有锦]'s Articles
[韩延本]'s Articles
Baidu academic
Similar articles in Baidu academic
[林辉]'s Articles
[苏有锦]'s Articles
[韩延本]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[林辉]'s Articles
[苏有锦]'s Articles
[韩延本]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.